# SDR ASOA99112

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 9799901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW DETECTED SMOKE IN CABIN.  AIRCRAFT SAFELY RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE TEMPERATURE CONTROL VALVE.  ENGINE WAS THEN RAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
